# SDR HNAA2022041300161

- Difficulty date: March 31, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 40,661 hours, 37,113 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E908787 - LH FWD ENGINE PYLON SPAR II YOKE UPPER AFT JO-BOLT HOLE HAS INTERNAL DAMAGE .... REAMED LH FWD ENGINE PYLON UPPER AFT JO-BOLT HOLE TO 1ST OVERSIZE TO REMOVE DAMAGE AND INSTALLED REPAIR BUSHINGS IAW EMBRAER SB145-54-0008 FIGURE 2 STEPS 1-9 AND EO1-54-22-0057. INCORRECT ATA CODE GIVEN. PLEASE CORRECT ATA CODE TO 5420 FROM 5340
